# SDR RMXA1221200903291

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N135WL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 4,740 hours, 15,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1022205
- Condition: Cracked
- Location: Zone 200
- Part time: 4,740 hours, 15,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, A CRACK WAS DISCOVERED IN THE FUSELAGE TAILCONE SUPPORT FRAME PN L533M1022205.  REPAIR SCHEME REQUEST SUBMITTED TO MFG AND RECEIVED. REPAIR WILL CONSIST OF INSTALLED A SB DOUBLER ON THE FRAME. THIS HAD BEEN A ISSUE ON EARLIER SN ACFT, BUT THIS SN WAS NOT INCLUSIVE OF THE SB EC135-53-011.
